# SDR REXA2012121301773

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 19,209 hours, 17,028 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Contaminated
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SYR-DTW, DIVERTED TO BUF FOR RUDDER TRIM RUNAWAY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT, EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE SWITCH WAS CONTAMINATED (APPEARED TO BE COFFEE ).  CLEANED SWITCH AND RE-ADJUSTED THE KNOB TO WHERE IT IS NOT FLUSH ON THE PANEL MAKING IT GET STUCK, PERFORMED OPERATIONAL CHECK OF THE RUDDER TRIM, OPS CHECKS GOOD.
